Hi G: I'm not familiar with it but I did find some information on it you might like to read:
It sounds like a fairly effective pain medication. I'm assuming you are taking this either through an IV or a pump. It's for those who can't take meditations by mouth.
Now with all that out of the way, I'd like to welcome you to the Pain Management forum. We are a community of chronic pain patients. All of us here are being treated for the horror of chronic pain. I don't know what your story is but we welcome you to share it. As we do have many members who share the same problems, we can offer you support and advice. Trust me, it helps to have someone to talk to about this who actually understands and sympathizes. You can tell us as little or much as you like. And we always always need more contributing members. I hope you stick around.
Welcome to the Pain management Forum of MedHelp. I am glad that you found us.
I assume you have an infusion pump and the medication is being dispensed in that manner. I must apologize that I do not have any personal information of the medication.
Apparently this is for severe chronic pain and is often prescribed when there has been problems or allergies with other medications. I did some reading and understand that Prialt can cause some psychiatric symptoms and neurological impairment. Be alert to any changes.
You may feel free to be our teacher. Let us know about the medication and how effective it is for you. We will look forward to hearing from you. We do have members that have an infusion pump. They may have more information for you. It is a holiday weekend and may be a bit slower than usual. Best of luck to you.
I am currently taking Prialt . It is given by a Medtronic pump directly in the spinal area. I have been on it for 3 months. I currently have side effects from it.I have really bad memory loss, feelings of confusion and a few more. I do not know which is worse the pain that I am taking it for or the side effects. I have decreased the number of times that I push the pump to see if that helps. I was wondering if anyone has experienced this type of side effects early in the stage of receiving it and then they go away after time ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.